Lancaster EPrints

On the expected payoff and true probability of European options

Shackleton, M B and Wojakowski, R M (2001) On the expected payoff and true probability of European options. Applied Economics Letters, 8 (4). pp. 269-271. ISSN 1350-4851

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Applied Economics Letters
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 43216
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:55
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:43
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/43216

Actions (login required)

View Item